按条件检索“562”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
61. Locally one-dimensional-alternating segment explicit-implicit and locally one-dimensional-alternating segment Crank-Nicolson methods for two-dimension parabolic equations EI SCOPUS SCIE

作者:Zhang, Shou-Hui; Liang, Dong

作者机构:[Zhang, Shou-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Shou-Hui] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2015,Vol.92,Issue.3,513-531

WOS被引数:1

资源类型:期刊论文

WOS:000347547900007

62. On sums of powers of almost equal primes SCOPUS SCIE

作者:Wei, Bin; Wooley, Trevor D.

作者机构:[Wei, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wooley, Trevor D.] Univ Bristol, Sch Math, Univ Walk Clifton, Bristol BS8 1TW, Avon, England.

来源:PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,2015,Vol.111,1130-1162

WOS被引数:4

资源类型:期刊论文

WOS:000368421900005

63. Integrative enrichment analysis: a new computational method to detect dysregulated pathways in heterogeneous samples SCOPUS SCIE

作者:Yu, Xiangtian; Zeng, Tao; Li, Guojun

作者机构:[Yu, Xiangtian; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zeng, Tao] Chinese Acad Sci, Shanghai Inst Biol Sci, Inst Biochem & Cell Biol, Key Lab Syst Biol, Shanghai 200031, Peoples R China.

来源:BMC GENOMICS,2015,Vol.16

WOS被引数:2

资源类型:期刊论文

WOS:000365281900004

64. 新农保、宗族网络与农村家庭代际转移

作者:范辰辰;李文;

作者机构:[范辰辰;李文]山东大学经济学院

来源:北京社会科学,Social Science of Beijing,2015,Issue.01,18-25

资源类型:期刊论文

65. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations

作者:Xin-peng LI;

作者机构:[Xin-peng LI]School of Mathematics, Shandong University

来源:Acta Mathematicae Applicatae Sinica,2015,Issue.02,435-444

资源类型:期刊论文

66. Theory and application of numerical simulation method of capillary force enhanced oil production

作者:Yirang YUAN;Aijie CHENG;Danping YANG;Changfeng LI;Yunxin LIU;

作者机构:[Yirang YUAN;Aijie CHENG;Danping YANG;Changfeng LI;Yunxin LIU]Institute of Mathematics,Shandong University

来源:Applied Mathematics and Mechanics(English Edition),2015,Issue.03,379-400

资源类型:期刊论文

67. 没有短圈的平面图的强边染色

作者:孟献青;

作者机构:[孟献青]山西大同大学数学与计算机科学学院,山东大学数学院

来源:南开大学学报(自然科学版),Acta Scientiarum Naturalium Universitatis Nankaiensis,2015,Issue.06,1-5

资源类型:期刊论文

68. Oscillations of coefficients of symmetric square L-functions over primes

作者:Fei HOU[1]

作者机构:[Fei HOU]School of Mathematics, Shandong University, Jinan 250100, China

来源:中国数学前沿:英文版,2015,Issue.06

资源类型:期刊论文

69. Quadratic forms connected with Fourier coefficients of Maass cusp forms

作者:Liqun HU[1,2]

作者机构:[Liqun HU]Department of Mathematics, Shandong University, Jinan 250100, China.;[Liqun HU]Department of Mathematics: Nanchang Universityl Nanchang 33{)031, China

来源:中国数学前沿:英文版,2015,Issue.05

资源类型:期刊论文

70. Deresiduums of implications on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Wang, Zhudeng

作者机构:[Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Yong; Wang, Zhudeng] Yancheng Teachers Univ, Sch Math Sci, Yancheng 224002, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,504-520

WOS被引数:1

资源类型:期刊论文

WOS:000362380600031

71. 民间借贷、社会网络与贫困脆弱性

作者:胡金焱;

作者机构:[胡金焱]山东大学经济学院

来源:山东师范大学学报(人文社会科学版),2015,Issue.04,17-27

资源类型:期刊论文

72. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

73. A Result on Linear Arboricity of Planar Graphs SCOPUS SCIE

作者:Luo, Zhaoyang

作者机构:[Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Luo, Zhaoyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.120,403-412

资源类型:期刊论文

WOS:000354006100035

74. 基于最大模原理的双边空间分数阶方程的二阶隐式有限差分法

作者:朱琳;芮洪兴;

作者机构:[朱琳]宁夏大学数学与计算机学院;[芮洪兴]山东大学数学学院

来源:重庆师范大学学报(自然科学版),2015,Issue.03,83-87

资源类型:期刊论文

75. On a conjecture of R. Bruck and some linear differential equations SCIE

作者:Xu, Hong Yan; Yang, Lian Zhong

作者机构:[Xu, Hong Yan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.; [Yang, Lian Zhong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:SPRINGERPLUS,2015,Vol.4

WOS被引数:2

资源类型:期刊论文

WOS:000368712400006

76. Power sums of Hecke eigenvalues of Maass cusp forms SCOPUS SCIE

作者:Wu, J.;Xu, Z.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, UMR 7502, CNRS, Vandœuvre-lès-Nancy, 54506, France, Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine, Vandœuvre-lès-Nancy, 54506, France;[ Xu, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.36,Issue.3,439-453

WOS被引数:1

资源类型:期刊论文

WOS:000350667300005

77. THE TIME SECOND-ORDER CHARACTERISTIC FEM FOR NONLINEAR MULTICOMPONENT AEROSOL DYNAMIC EQUATIONS IN ENVIRONMENT SCOPUS SCIE

作者:Fu, Kai;Liang, Dong;Wang, Wenqia;Cui, Ming

作者机构:[Fu, K] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada, School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Cui, M] College of Applied Sciences, Beijing University of Technology, Beijing, 100124, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.2,211-229

WOS被引数:1

资源类型:期刊论文

WOS:000354957200002

78. A Surface Modeling Method by Using Piecewise Rational Spline Interpolation EI SCOPUS SCIE

作者:Sun, Qinghua;Bao, Fangxun;Duan, Qi

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of mathematical imaging and vision,JOURNAL OF MATHEMATICAL IMAGING AND VISION,2015,Vol.53,Issue.1,12-20

WOS被引数:2

资源类型:期刊论文

WOS:000357289700002

79. Optimal Control Problem of Singular Boolean Control Networks EI SCOPUS SCIE

作者:Meng, Min;Feng, Jun-e

作者机构:[Meng, M] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2015,Vol.13,Issue.2,266-273

WOS被引数:6

资源类型:期刊论文

WOS:000351560700002

80. THE GROWTH OF THE SOLUTIONS OF CERTAIN TYPE OF DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang;Liu, Yong;Yang, Lianzhong

作者机构:[Qi, X] University of Jinan, School of Mathematics, Jinan, Shandong 250022, China;[ Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China;[ Yang, L] Shandong University, School of Mathematics, Jinan, Shandong 250100, China

来源:Taiwanese journal of mathematics,TAIWANESE JOURNAL OF MATHEMATICS,2015,Vol.19,Issue.3,793-801

资源类型:期刊论文

WOS:000355118800008

共 29 页, 562 条记录

TOP